User: Guest  Login
Document type:
Zeitschriftenaufsatz
Author(s):
Bauer, Ulrich ; Landi, Claudia ; Mémoli, Facundo
Title:
The Reeb Graph Edit Distance is Universal
Keywords:
Article ; Reeb graphs ; Stability ; Quotient metric ; Edit distance ; 55N31 ; 05C10 ; 54E35
Journal title:
Foundations of Computational Mathematics
Year:
2020
Journal volume:
21
Journal issue:
5
Pages contribution:
1441-1464
Fulltext / DOI:
doi:10.1007/s10208-020-09488-3
Publisher:
Springer US
E-ISSN:
1615-3375 ; 1615-3383
Notes:
0
Date of publication:
29.12.2020
 BibTeX